Classification and existence of positive solutions to nonlinear dynamic equations on time scales

Date

2004-02-06

Authors

Huang, Can-Yun
Li, Wan-Tong

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

A classification scheme is given for the eventually positive solutions to a class of second order nonlinear dynamic equations, in terms of their asymptotic magnitudes. Also we provide necessary and/or sufficient conditions for the existence of positive solutions.

Description

Keywords

Time scale, Nonlinear dynamic equation, Positive solutions

Citation

Huang, C. Y., & Li, W. T. (2004). Classification and existence of positive solutions to nonlinear dynamic equations on time scales. Electronic Journal of Differential Equations, 2004(17), pp. 1-8.

Rights

Attribution 4.0 International

Rights Holder

Rights License